# SDR UIEA2018032700465

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,273 hours, 18,544 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  IN ATTEMPTED APU START, THE APU FAULT EICAS MESSAGE AND APU SHUTDOWN.   PERFORMED AN APU ECU BITE TEST IAW  49-61-05.  OPS CHECKED GOOD.  NO FAULTS NOTED.
